# SDR AJXA2022062000018

- Difficulty date: June 10, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 6,096 hours, 4,206 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flex Hose
- Part number: CM294441100
- Condition: Loose
- Location: Zone 200
- Part time: 6,096 hours, 4,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT ON 06/10/2022 THE AIRCRAFT EXPERIENCED A FGC/ AUTOPILOT FAIL, A FGC-ADC MISCOMPARE. THE AIRCRAFT WAS DIVERTED TO CESSNA ICT. BOTH OF THE AIRCRAFT ADC'S WERE TESTED, LEAK CHECKED, LINES TIGHTENED  AND CHECKED FUNCTIONALLY. THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS
